MathSciNet Relay Station
MathSciNet bibliographic data
MR624694 60F17 (60G15)
Newman, C. M.; Wright, A. L. An invariance principle for certain dependent sequences. Ann. Probab. 9 (1981), no. 4, 671–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement